| Catalog Number |
STP-PR-001 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
Pain (1994); Foreign Body In Patient (2687)
| Date of Event |
02/19/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that broken sensor wire occurred.The sensor was inserted into the arm.It was indicated that the patient removed the transmitter from the sensor pod before removing the sensor from the body, which is misuse of the device.No product was provided for evaluation.The allegation and a probable cause could not be determined.No injury or medical intervention was reported.
Additional Manufacturer Narrative
(b)(4).
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
Subsequent to the initial mdr, a correction is required.